| Model Number |
DRILL, 6MM CANNULATED |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/29/2021, it was reported by a facility representative via sems that a ar-9216-3 glenoid drill and a ar-9215-4cgpp pin guide were damaged.This occurred on (b)(6) 2021 during an eclipse tsa when the guide bent the pin , and the bent pin damaged the drill.All fragments were retrieved.The case was completed successfully by proceeding with a standard procedure.There was no patient effect reported.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-9216-3 was received for investigation.Visual inspection identified breakage across the distal end of the flutes.As such, the dimensions of the flute geometry could not be accurately assessed.The observed condition is consistent with the allegation of a damaged pin interfering with the drill during use detailed within the event description.The cause of the pin damage remains undetermined.